Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/33892

Title: Conway river and Arnold sail
Authors: Spalding, Kathryn
Veselov, A.P.
Issue Date: 2018
Publisher: Springer (© The Authors)
Citation: SPALDING, K. and VESELOV, A.P., 2018. Conway river and Arnold sail. Arnold Mathematical Journal, 4 (2), pp.169–177
Abstract: We establish a simple relation between two geometric constructions in number theory: the Conway river of a real indefinite binary quadratic form and the Arnold sail of the corresponding pair of lines.
Description: This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Sponsor: The work of K.S. was supported by the EPSRC as part of PhD study at Loughborough
Version: Published
URI: https://dspace.lboro.ac.uk/2134/33892
Publisher Link: https://doi.org/10.1007/s40598-018-0087-0
ISSN: 2199-6792
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
10.1007_s40598-018-0087-0.pdfPublished version738.6 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.